# SDR AALA20090703TUL13

- Difficulty date: June 30, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N477AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49652
- Aircraft time: 60,546 hours, 31,571 cycles
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Part number: 3920342503
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SPAR LEFT SIDE FITTING CRACKED.  INSTALLED NEW FITTING PER SRM 51-30-01.
